# SDR AALA202001169002

- Difficulty date: January 15, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 56,699 hours, 23,757 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE WITH ALL FUEL PUMPS ON AND FUEL IN CENTER TANK, AIRCRAFT BEGAN BURNING FUEL FROM RIGHT TANK. SUPPLEMENTAL REPORT: ACCOMPLISHED BITE OF UFI PER FIM 28-22-00-810-822 SHOWED NO FAULTS. RE-PRIMED PUMP PER AMM 28-22-41. OPERATIONAL CHECKED NORMAL. (CLOSED)
